AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  1                    No. 2               December  2004

 

 

CONTENTS

 

S.No

Title

Authors

Page No

1

Total and Paired-Domination Numbers of A Tree    

Mustapha Chellali and Teresa W. Haynes

69-75

2

Further Results on Degree sets for Graphs             

Y. Manoussakis and H.P. Patil

 77-82

3

Optimum multilevel orthogonal arrays for correlated errors

Miwako Mishima and Masakazu Jimbo

83-98

4

Heavy cycles in hamiltonian weighted graphs  

Jun Fujisawa, Shinya Fujita and Tomoki Yamashita

99-102

5

Note on construction methods of upper bound graphs

                               

Hiroshi ERA, Shin-ichi IWAI, Kenjiro OGAWA, and Morimasa TSUCHIYA

103-108

6

11-Doilies with Vertex Sets of Sizes 275, 286, . . . 462

Peter Hamburger and Attila Sali

109-133

7

Factorizations of complete graphs into [n, r, s, 2] -caterpillars of diameter 5 with Maximum center             

Michael Kubesa

135-147

8

Altitude of 4-Regular Circulants

T. C. Clark , B. Falvai, N. D. R. Henderson and          C. M. Mynhardt

 149-166